Do you get to a point where you stop piling on weight at all?
Because these side effects are making me worry. I have Schizoaffective Disorder and I'm on Seroquel.
I feel like I need to be sick every day. It makes me not want to exercise or move much and I'm in constant ups and downs mood wise like a yo-yo...I just wondered if this was normal? Does it eventually go as I don't know how long I can cope with it.
That's an unusual side effect from Seroquel. I did have it from Depakoate and lithium which is more typical but I tolerated the coated versions better so they didn't produce nausea. Seroquel might have that option as well. Seroquel has a short half life so perhaps the extended release version would be more of help. However, although it is approved for bipolar it was originally designed as an antipsychotic. I have schizoaffective and I require both a mood stabilizer and an antipsychotic. That's more typical. The mood stabilizer that worked best for me and was easiest for me to tolerate was Lamictal but each person responds differently to each medication. Speak to your psychiatrist about all this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.